On the arithmetic determination of the trace release_3eqtlhlhvneqlhx4fju5y4yjcq

by Guillermo Mantilla-Soler

Published in Journal of Algebra by Elsevier BV.

Volume 444p272-283 (2015)

Archived Files and Locations

application/pdf  249.1 kB
file_2qn7oqqtura5nbt6inmzf5pp54
matematicas.uniandes.edu.co (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2015
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0021-8693
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: de4d0931-056b-4816-8f09-97b5a9b05879
API URL: JSON